His traveling erect makes her suspect

Posted: July 28, 2013

DEAR ABBY: My husband has erectile dysfunction for which he takes medication. He gets it from a friend. I have discovered that he takes the medication with him when he travels. He swears he isn't cheating on me and that he's faithful. Should I believe him?

- Suspicious in Arizona

DEAR SUSPICIOUS: I confess, my knee-jerk reaction after reading your letter was, "Uh-oh!" Then I called a doctor. His first words were, "That's an interesting question." He then went on to say that if your husband has prostate problems in addition to his erectile dysfunction, you should believe him, because last October the FDA approved a low dose of one particular E.D. drug for the treatment of benign prostatic hypertrophy (BPH). (This low dose is not enough to assist in infidelity.)

You should discuss this further with your husband, because it would be much safer for him to get this kind of medication from his physician, who knows his medical history, since E.D. drugs can sometimes cause serious side effects.

P.S. Another thought: It's also possible your husband watches adult videos when he travels and needs "the pill" for his own entertainment. You'll never know unless you ask him.

DEAR ABBY: My mother-in-law passed away five months ago. I was given the option of taking a winter coat of hers, which I gladly accepted. When would it be appropriate to wear it around my husband's family?

- Still Mourning in Wisconsin

DEAR STILL MOURNING: I'm sorry for your loss. The time to wear the coat would be when the temperature drops enough that you feel you need it. And when you do, if someone should recognize it and comment, just say that you are wearing her coat because it helps you feel closer to her; it's like a warm hug from heaven.

|
|
|
|
|